# SDR ASAA0954207

- Difficulty date: January 14, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 7,949 hours, 2,572 cycles
- System (JASC): 4990 · APU Oil System
- Part: Housing
- Part number: 41321591
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND APU OIL FILTER INDICATOR EXTENDED.  GROUNDED YES.  PERFORMED MAGNETIC DRAIN PLUG INSPECTION PER MM 49 91 81 200 801 NO METAL PARTICLES FOUND.  REPLACED LUBE FILTER ELEMENT PER MM 49 91 12.  PERFORMED LEAK CHECK. LEAK CHECK GOOD.  FILTER INDICATOR WOULD NOT RESET REPLACED FILTER HOUSING ASSY PER MM 49 91 12.  LEAK CHECK GOOD.  RAN APU FOR SEVERAL MINUTES FILTER INDICATOR CHECKS GOOD.
